# SDR FDEA201204091308

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0503503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING (WING SIDE) OTBD FLAP, OTBD HINGE LOWER MOUNT INBD HOLE FOUND CORRODED.   BUSHING  REMOVED IAW CMM 20-20-07, REV 72. INBD BORE REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09, REV 72.  EXISTING HOLE DIAMETER 0.580", FINAL HOLE DIAMETER 0.5975", MAXIMUM ALLOWABLE DIAMETER: 0.584".  REPAIR ACCOMPLISHED IAW EA 1-5750-160020, PART 1, STEPS 3, 4, 7, 8 AND 10.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
